Open Access
2016 On algebras of Banach algebra-valued bounded continuous functions
Hugo Arizmendi-Peimbert, Angel Carrillo-Hoyo, Alejandra García-García
Rocky Mountain J. Math. 46(2): 389-398 (2016). DOI: 10.1216/RMJ-2016-46-2-389


Let $X$ be a completely regular Hausdorff space. We denote by $C(X,A)$ the algebra of all continuous functions on $X$ with values in a complex commutative unital Banach algebra $A$. Let $C_{b}(X,A)$ be its subalgebra consisting of all bounded continuous functions and endowed with the uniform norm. In this paper, we give conditions equivalent to the density of a natural continuous image of $X\times \mathcal {M}(A)$ in the maximal ideal space of $C_{b}(X,A)$.


Download Citation

Hugo Arizmendi-Peimbert. Angel Carrillo-Hoyo. Alejandra García-García. "On algebras of Banach algebra-valued bounded continuous functions." Rocky Mountain J. Math. 46 (2) 389 - 398, 2016.


Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1356.46033
MathSciNet: MR3529074
Digital Object Identifier: 10.1216/RMJ-2016-46-2-389

Primary: 46E40 , 46H05 , 46J10

Keywords: Banach algebras , maximal ideal space , vector-valued bounded continuous functions

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

Vol.46 • No. 2 • 2016
Back to Top